Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 5, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jan 15, 2017, 6:24 PM CST for Edwards County, Real County, Texas. It was in force for 66 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 15, 2017, 6:24 PM CST (00:24 UTC)
- Expired
- Jan 15, 2017, 7:30 PM CST
- In force
- 66 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Edwards County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 76 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 15, 6:25 PM CST | HAIL 1 | 2 Nw Vance, TX | PUBLIC REPORT OF A LARGE AMOUNT OF HAIL. MOST THE SIZE OF PEAS TO MARBLES...BUT LARGEST HAIL STONES WERE QUARTER SIZE. |
| Jan 15, 6:40 PM CST | HAIL 0.7 | 4 Wsw Tuff, TX | DIME SIZE HAIL JUST WEST OF LEAKEY |
| Jan 15, 6:46 PM CST | HAIL 1.5 | 7 Ne Camp Wood, TX | |
| Jan 15, 6:55 PM CST | HAIL 2 | 5 N Leakey, TX | |
| Jan 15, 6:58 PM CST | HAIL 3 | 6 N Leakey, TX | |
| Jan 15, 6:58 PM CST | HAIL 3 | Leakey, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 15, 2:54 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
| Jan 15, 6:00 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 0.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 540 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1460 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
762
WUUS54 KEWX 160024
SVREWX
TXC137-385-160130-
/O.NEW.KEWX.SV.W.0005.170116T0024Z-170116T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
624 PM CST SUN JAN 15 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
South central Edwards County in south central Texas...
Real County in south central Texas...
* Until 730 PM CST
* At 623 PM CST, a severe thunderstorm was located near Vance, or 17
miles west of Leakey, moving east at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Leakey, Camp Wood, Vance, Barksdale and Tuff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until midnight CST for south
central Texas.
LAT...LON 2991 9961 2965 9960 2967 10008 2990 10009
TIME...MOT...LOC 0023Z 271DEG 35KT 2978 10005
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
BMW3 follow-up statements
063
WWUS54 KEWX 160051
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
651 PM CST SUN JAN 15 2017
TXC137-160059-
/O.CAN.KEWX.SV.W.0005.000000T0000Z-170116T0130Z/
Edwards TX-
651 PM CST SUN JAN 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EDWARDS COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until midnight CST for south
central Texas.
LAT...LON 2967 9960 2973 9994 2990 9994 2991 9961
TIME...MOT...LOC 0049Z 271DEG 35KT 2978 9975
$$
TXC385-160130-
/O.CON.KEWX.SV.W.0005.000000T0000Z-170116T0130Z/
Real TX-
651 PM CST SUN JAN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SOUTHEASTERN REAL COUNTY...
At 649 PM CST, a severe thunderstorm was located over Tuff, or near
Leakey, moving east at 40 mph. This storm has a history of producing
hail up to the size of baseballs.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Leakey and Tuff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until midnight CST for south
central Texas.
LAT...LON 2967 9960 2973 9994 2990 9994 2991 9961
TIME...MOT...LOC 0049Z 271DEG 35KT 2978 9975
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
BMW435
WWUS54 KEWX 160102
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
702 PM CST SUN JAN 15 2017
TXC385-160130-
/O.CON.KEWX.SV.W.0005.000000T0000Z-170116T0130Z/
Real TX-
702 PM CST SUN JAN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SOUTHEASTERN REAL COUNTY...
At 702 PM CST, a severe thunderstorm was located near Vanderpool,
moving east at 40 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Leakey and Tuff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until midnight CST for south
central Texas.
LAT...LON 2971 9983 2988 9986 2991 9961 2967 9960
TIME...MOT...LOC 0102Z 271DEG 35KT 2978 9960
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
BMW816
WWUS54 KEWX 160118
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
718 PM CST SUN JAN 15 2017
TXC385-160130-
/O.CON.KEWX.SV.W.0005.000000T0000Z-170116T0130Z/
Real TX-
718 PM CST SUN JAN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR EAST CENTRAL REAL COUNTY...
At 718 PM CST, a severe thunderstorm was located 8 miles east of
Vanderpool, moving east at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of east
central Real County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until midnight CST for south
central Texas.
LAT...LON 2973 9965 2990 9968 2991 9961 2971 9960
TIME...MOT...LOC 0118Z 271DEG 35KT 2978 9942
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
BMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 15, 3:05 PM CST, 3 hours 19 minutes earlier.
Area forecast discussion, Jan 15, 3:05 PM CST, 3 hours 19 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 305 PM CST Sun Jan 15 2017 .SHORT TERM (Tonight through Monday Night)... Strong to severe convection is about to enter the western boundary of our forecast area, northwest of Del Rio. This convection is being generated by a strong shortwave trough, unstable Gulf air, and a slowly northward moving warm front. High resolution mesoscale models have been consistent in depicting a thin MCS with embedded supercell structures. The Texas Tech and NSSL WRFs have verified best so far with timing and linear mode, with recent HRRR runs showing a more broken line of supercells. Overall, prior forecasts are on track and we expect the line to sweep across the area, generally along and north of U.S. 90. The line should weaken with time, and reach the I-35 corridor around 05-06Z. While one or two brief tornadoes are possible, the main severe threats will be large hail and damaging winds. Rainfall will average 1/2 to 1 inch, although some locations in the Edwards Plateau, Hill Country, and Metro Austin could receive up to 2-3 inches by daybreak Monday. Showers and thunderstorms will linger on the coastal plains Monday, but rainfall amounts should be 1/4 inch or less. && .LONG TERM (Tuesday through Sunday)... Highly amplified and progressive flow will continue across the CONUS through the next 7-10 days. This will bring a progression of fairly sharp shortwave troughs through a general longwave trough over the Plains. The net result for our area will be a cold front bringing colder conditions Wednesday and Thursday, then back to above normal temperatures Friday through Sunday before another cold front. PoPs will be in the forecast through Friday, although rainfall should be light. Just beyond this forecast period is another strong front and the potential for strong convection, then a colder, drier period. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 61 71 51 57 49 / 80 40 30 60 50 Austin Bergstrom Intl Airport 62 71 52 58 49 / 80 40 30 60 50 New Braunfels Muni Airport 62 72 54 58 51 / 70 40 40 60 50 Burnet Muni Airport 55 69 46 55 46 / 90 10 20 50 50 Del Rio Intl Airport 50 72 51 60 50 / 60 0 - 40 30 Georgetown Muni Airport 58 69 48 56 47 / 90 30 30 50 50 Hondo Muni Airport 60 75 55 60 51 / 70 10 20 60 50 San Marcos Muni Airport 62 72 53 59 50 / 70 40 40 60 50 La Grange - Fayette Regional 66 72 57 61 53 / 70 60 50 50 50 San Antonio Intl Airport 62 74 55 60 52 / 70 20 30 60 50 Stinson Muni Airport 62 74 57 61 53 / 70 20 30 50 50 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...24 Synoptic/Grids...26 Public Service/Data Collection...Williams
Hazardous weather outlook, Jan 15, 4:58 AM CST, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 458 AM CST SUN JAN 15 2017 TXZ171>173-183>194-202>209-217>225-228-161100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 458 AM CST SUN JAN 15 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL TEXAS.. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE GREATEST THREAT FOR SEVERE STORMS WILL BE ALONG AND WEST OF I-35. DAMAGING WIND GUSTS...ISOLATED TORNADOES...AND LARGE HAIL WILL BE POSSIBLE. LOCALLY HEAVY RAIN IS ALSO POSSIBLE ACROSS THE HILL COUNTRY AND MAY CAUSE SOME FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER AND EXCESSIVE RAINFALL AMOUNTS.
In the hours before
Local storm report, Jan 15, 5:23 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 10 SW CARTA VALLEY 29.72N 100.82W
01/15/2017 E1.00 INCH VAL VERDE TX OTHER FEDERAL
NICKEL TO QUARTER SIZE HAIL REPORTED BY BORDER PATROL
AGENTS ONE MILE SOUTH OF THE 277 AND 377 HIGHWAY
INTERSECTION
&&
EVENT NUMBER EWX1700015
SBSLocal storm report, Jan 15, 5:31 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL CARTA VALLEY 29.80N 100.68W
01/15/2017 E1.25 INCH EDWARDS TX CO-OP OBSERVER
QUARTER TO SLIGHTLY LARGER SIZE HAILSTONES OBSERVED
&&
EVENT NUMBER EWX1700016
SBSLocal storm report, Jan 15, 5:41 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
541 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 4 E CARTA VALLEY 29.79N 100.62W
01/15/2017 M1.50 INCH EDWARDS TX STORM CHASER
QUARTER TO PING PONG SIZE HAIL COVERING THE ROAD ON
HIGHWAY 377 NEAR FM2523
&&
EVENT NUMBER EWX1700017
SBSLocal storm report, Jan 15, 6:04 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
604 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 9 NNE KICKAPOO CAVERN S 29.73N 100.41W
01/15/2017 E2.50 INCH EDWARDS TX STORM CHASER
&&
EVENT NUMBER EWX1700018
SBSSpecial weather statement, Jan 15, 6:12 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
612 PM CST SUN JAN 15 2017
TXZ184-160100-
Edwards TX-
612 PM CST SUN JAN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EDWARDS COUNTY UNTIL 700
PM CST...
At 612 PM CST, Doppler radar was tracking a strong thunderstorm over
Rocksprings, moving east at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Rocksprings and Devils Sinkhole State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until midnight CST for south
central Texas.
A severe thunderstorm watch remains in effect until 1000 PM CST for
south central Texas.
LAT...LON 3015 9994 3008 9995 3008 9997 3003 9997
3002 9999 2997 9999 2996 10000 2997 10032
3009 10031
TIME...MOT...LOC 0012Z 265DEG 32KT 3003 10024Special weather statement, Jan 15, 6:21 PM CST, 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
621 PM CST SUN JAN 15 2017
TXZ183-160100-
Val Verde TX-
621 PM CST SUN JAN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 700 PM CST...
At 621 PM CST, Doppler radar was tracking a strong thunderstorm near
Lake View, or near Del Rio, moving northeast at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lake View and Cienegas Terrace.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1000 PM CST for
south central Texas.
LAT...LON 2958 10076 2943 10070 2936 10098 2936 10100
2937 10101 2944 10103
TIME...MOT...LOC 0021Z 240DEG 27KT 2942 10097The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 6:12 PM CST | Special Weather Statement | EWX | Edwards | 48 min |
| Jan 15, 6:21 PM CST | Special Weather Statement | EWX | Kinney | 39 min |
| Jan 15, 6:30 PM CST | Special Weather Statement | EWX | Edwards | 60 min |
| Jan 15, 6:42 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 48 min |
| Jan 15, 6:43 PM CST | Special Weather Statement | EWX | Kimble | 32 min |
| Jan 15, 6:48 PM CST | Special Weather Statement | EWX | Kinney | 42 min |
| Jan 15, 7:00 PM CST | Severe Thunderstorm Warning | EWX | Kinney | 28 min |
| Jan 15, 7:08 PM CST | Severe Thunderstorm Warning | EWX | Bandera | 67 min |
| Jan 15, 7:13 PM CST | Severe Thunderstorm Warning | EWX | Kinney | 47 min |
| Jan 15, 7:17 PM CST | Special Weather Statement | EWX | Edwards | 43 min |
| Jan 15, 7:33 PM CST | Special Weather Statement | EWX | Kerr | 42 min |
| Jan 15, 7:46 PM CST | Severe Thunderstorm Warning | EWX | Kinney | 29 min |
| Jan 15, 7:48 PM CST | Tornado Warning | EWX | Kerr | 27 min |
| Jan 15, 7:59 PM CST | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 46 min |
| Jan 15, 8:14 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 46 min |
| Jan 15, 8:16 PM CST | Special Weather Statement | EWX | Kerr, Real, Uvalde | 44 min |
| Jan 15, 8:19 PM CST | Special Weather Statement | EWX | Kendall | 41 min |
| Jan 15, 8:36 PM CST | Areal Flood Advisory | EWX | Bandera, Kerr, Real | 3 hr |
| Jan 15, 8:56 PM CST | Special Weather Statement | EWX | Bandera, Gillespie, Kendall, Kerr, Medina, Uvalde | 49 min |
| Jan 15, 8:59 PM CST | Severe Thunderstorm Warning | EWX | Kendall | 46 min |
| Jan 15, 9:11 PM CST | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| Jan 15, 9:27 PM CST | Tornado Warning | EWX | Kendall | 33 min |
| Jan 15, 9:43 PM CST | Special Weather Statement | EWX | Bandera, Medina, Uvalde | 62 min |
| Jan 15, 9:44 PM CST | Severe Thunderstorm Warning | EWX | Blanco, Comal, Kendall | 46 min |
| Jan 15, 9:52 PM CST | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr | 3 hr |
| Jan 15, 10:22 PM CST | Special Weather Statement | EWX | Hays | 38 min |
| Jan 15, 10:25 PM CST | Special Weather Statement | EWX | Bexar | 50 min |
| Jan 15, 11:07 PM CST | Special Weather Statement | EWX | Hays, Travis | 53 min |
| Jan 15, 11:16 PM CST | Special Weather Statement | EWX | Bexar, Comal | 29 min |
| Jan 15, 11:21 PM CST | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Jan 15, 11:30 PM CST | Special Weather Statement | EWX | Bexar | 45 min |
| Jan 15, 11:45 PM CST | Special Weather Statement | EWX | Bexar, Comal | 30 min |
| Jan 16, 12:07 AM CST | Special Weather Statement | EWX | Williamson | 38 min |
| Jan 16, 12:32 AM CST | Areal Flood Advisory | EWX | Comal, Hays | 3 hr |
| Jan 16, 1:04 AM CST | Areal Flood Advisory | EWX | Bexar, Guadalupe | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.